Journal of Nonlinear Mathematical Physics

Volume 10, Issue 1, February 2003, Pages 16 - 50

A Heat Transfer with a Source: the Complete Set of Invariant Difference Schemes

Authors
Vladimir Dorodnitsyn, Roman Kozlov
Corresponding Author
Vladimir Dorodnitsyn
Received 28 February 2002, Revised 11 July 2002, Accepted 24 July 2002, Available Online 1 February 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.1.3How to use a DOI?
Abstract
In this letter we present the set of invariant difference equations and meshes which preserve the Lie group symmetries of the equation ut = (K(u)ux)x +Q(u). All special cases of K(u) and Q(u) that extend the symmetry group admitted by the differential equation are considered. This paper completes the paper [J. Phys. A: Math. Gen. 30, Nr. 23 (1997), 8139­8155], where a few invariant models for heat transfer equations were presented.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 1
Pages
16 - 50
Publication Date
2003/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Vladimir Dorodnitsyn
AU  - Roman Kozlov
PY  - 2003
DA  - 2003/02
TI  - A Heat Transfer with a Source: the Complete Set of Invariant Difference Schemes
JO  - Journal of Nonlinear Mathematical Physics
SP  - 16
EP  - 50
VL  - 10
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.1.3
DO  - https://doi.org/10.2991/jnmp.2003.10.1.3
ID  - Dorodnitsyn2003
ER  -